# SDR USAA2012050800021

- Difficulty date: April 28, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N457UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- Aircraft time: 57,238 hours, 37,600 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FPBH VISIT - CRACK ON FRAME INNER CHORD AT BS 616 BELOW S17L, WL 200.  REPAIRED FRAME INNER CHORD AT BS 616 BELOW S17L, WL 200 IAW TYPICAL REPAIR 737-5362-10-0023.
